# SDR SWAA2022112173684

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 15,571 hours, 7,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guide
- Condition: Broken
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR PLASTIC GUIDE PIECE BROKEN. / [01] REMOVED AND REPLACED FWD SERVICE DOOR PLASTIC SLIDE GUIDE PER AMM 25-66-01  LOG PAGE 2048623
